Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

Construction of differential equations using quasi-elliptic functions

Abdullah Kaplan

APPLIED MATHEMATICS AND COMPUTATION Cilt 152 · Sayı 1 · ss. 195–198 · 26.04.2004
DOI ile aç

Atıf için künye

Kaplan, A. (2004). Construction of differential equations using quasi-elliptic functions. APPLIED MATHEMATICS AND COMPUTATION, 152(1), 195–198. https://doi.org/10.1016/s0096-3003%2803%2900555-1

BibTeX
@article{kaplan2004-146495,
  author = {Kaplan, Abdullah},
  title = {Construction of differential equations using quasi-elliptic functions},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2004},
  volume = {152},
  number = {1},
  pages = {195--198},
  issn = {0096-3003},
  doi = {10.1016/s0096-3003(03)00555-1},
  url = {https://akademik.atauni.edu.tr/yayinlar/146495-construction-of-differential-equations-using-quasi-elliptic-functions}
}